# SDR MALA050115

- Difficulty date: January 18, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 34,554 hours, 29,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN YYC, SEAT TRACK AT LBL 18.3 CORRODED OUT OF LIMITS FROM FS 520 TO FS 686.888.  DAMAGE WILL BE REPAIRED IAW MESABA EO S53060.  AIRCRAFT RETURNED TO SERVICE 1/18/05.
